MAUDE Adverse Event Report: VYAIRE MEDICAL OY VITAL SIGNS¿ LEG ATTACHMENT PAD; ELECTRODE, ELECTROCARDIOGRAPH

VYAIRE MEDICAL OY VITAL SIGNS¿ LEG ATTACHMENT PAD; ELECTRODE, ELECTROCARDIOGRAPH
Model Number LEG ATTACHMENT PAD FOR COROMETRICS FETAL SCALP ELECTRODE CABLE
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: 81 other - the sample has been discarded.Therefore, no root cause could be determined.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text : sample discarded.
 
Event or Problem Description
The customer reported to vyaire medical that they are attempting to place fetal spiral electrode for corometrics on a trial of labor after cesarean delivery (tolac) patient who was laboring naturally and the product would not stay snapped into place nor would it stick to the patient's leg.Furthermore, the customer confirmed no harm was done to the patient.
 
Additional Manufacturer Narrative
Result of investigation: the device history record (dhr) for lot 314665 has been reviewed, paying close attention to the foam and snap lots as well as in process inspection records such as ec12 testing.A part from ncr-ca-hl-22-007 affecting the stud lot, no abnormalities were found and products were manufactured to specification.The adhesion of the product has been reviewed as a part of capa investigation capa-000001058.All lots have been within specification.Because of this complaint and others relating to the lack of adhesiveness of this product, we have determined that the other potential root cause may be related to the adhesion of this product not being identical to the previous product.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.

Brand Name
VITAL SIGNS¿ LEG ATTACHMENT PAD
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
VYAIRE MEDICAL OY
kuortaneenkatu 2
etela-suomen laani
helsinki 00510
FI  00510
Manufacturer (Section G)
GRAPHIC CONTROLS ACQUISITION CORP.
400 exchange st
buffalo NY 14204
Manufacturer Contact
sandra valencia
510 technology drive
irvine, CA 92618
2402760001
MDR Report Key17927773
Report Number3010838917-2023-00089
Device Sequence Number20437130
Product Code DRX
UDI-Device Identifier10190752188181
UDI-Public(01)10190752188181
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLEG ATTACHMENT PAD FOR COROMETRICS FETAL SCALP ELECTRODE CABLE
Device Catalogue Number2464AAO-20
Device Lot NumberNOT PROVIDED
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/18/2024
Initial Report FDA Received Date10/12/2023
Supplement Report FDA Received Date01/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown